I agree with Mrs!! Provera doesn't necessarily cause u to have a heavier period..but u never know..coz each one's body is different..i have used provera to induce period a couple of times..and as per what i've read and experienced with provera u have wthdrawal bleeding..so ur period should start after u stop taking the provera..and then u start taking the clomid..so dont worry u should be fineView Thread
I totally understand wat u must be going thru !! It is a good sign that AF hasn't shown up yet..i suggest u not to test atleast for another week..coz it is disheartening to see those BFN's everytime..in the meantime may be u should call ur doc/nurse and find out if u need the blood test for HCG..and since u r saying that u r sure that u O'd..thr is definitely still hope!! Hang in there..will pray for u..good luck!!View Thread
Good luck Leah, Mrs62610, roxy, sproutkm !!! The 2ww is frustrating i know but it is kinda exciting too. Coz u r looking fwd for that BFP. Wishing u guys all the luck. Will have u all in my prayers!!View Thread
I agree !! U atleast know that u can get pregnant..but some of us still dont even know that..jus keep faith in god..its nice to know that DH is being so positive..that will make u stronger in an emotional situation like this..good luck n Keep us posted !!View Thread
Leah i did talk to my nurse about this..she said the same that ovulation can vary..but also that i might not ovulate this cycle at all..so jus keeping my fingers crossed!!
Mrs i hav heard that femara does better than clomid in many women..i dunno when my RE would think that we should try femara..i did ask her about it in my last appt..but she did not seem keen to put me on femara as of now..
Mara thank u !! Hope u r feeling better today..no matter what u always hav some encouraging/positive words for us thanks again!!View Thread